# SDR DXTA2014072205827

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 13,361 hours, 8,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AL5113
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING  DESCENT,  SMOKE EMITTED FROM THE GALLEY AREA.   HEARD AN ELECTRICAL SIZZLING & SAW SMOKE COMING OUT OF THE GALLEY AREA ABOVE THE LIQUOR CABINET & ABOVE THE ADJACENT INDIRECT OVERHEAD LIGHT PANEL.  TURNED OFF THE INTERIOR MASTER SWITCH & THE SMOKE STOPPED.   INSPECTED GALLEY LIGHTING AND FOUND A BURNED INDIRECT LIGHT BULB CONNECTOR.  CONNECTOR REPLACED AND INDIRECT LIGHTING OPERATED WITH NO FURTHER ISSUES.
